# SDR ASAA0480281

- Difficulty date: April 18, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FOUND ON LINE CHECK, EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 22.  RECONNECTED LOOSE MODULE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
